# SDR DALA2025051903827

- Difficulty date: June 7, 2024
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 32,059 hours, 3,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FUSELAGE SKIN BETWEEN FR 32 AND 33 AND AT STR 26L. PUNCTURE ON FUSELAGE SKIN BETWEEN FR 32 AND 33 AND AT STR 26L. DAMAGE REPAIRED PER SECTION I: TIME-LIMITED REPAIR PER ER/A 618530-14 REV ORIGINAL. PERMANENT REPAIR IS REQUIRED WITHIN 200 FLIGHT CYCLES. ASSOCIATED ER/A 14-618530 ADDED FOR AC 3509. ERA 615830-14 NOW AT REVISION A. EXTENDS SECTION 2 PERMANENT REPAIR UNTIL 3600 CYCLES, 18000 FLIGHT HOURS, OR 1095 DAYS. (LP# 0381231)
